IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 4079 
Small font sizeDefault font sizeIncrease font size
Read this article

 


    Article Cited by others

DRUG WATCH

Eyelid and feet edema induced by pemetrexed

Kastalli Sarrah, Charfi Ons, Sahnoun Rym, Lakhoua Ghozlane

Year : 2016| Volume: 48| Issue : 6 | Page no: 741-742

   This article has been cited by
 
1 Œdèmes inflammatoires et scléreux des membres inférieurs sous pémétrexed
M. Sarrazin, M. Levavasseur, A. Fadin, F. Dezoteux, D. Staumont-Sallé
Annales de Dermatologie et de Vénéréologie. 2020; 147(12): 842
[Pubmed]  [Google Scholar] [DOI]
2 Markedly increased ocular side effect causing severe vision deterioration after chemotherapy using new or investigational epidermal or fibroblast growth factor receptor inhibitors
Eunhae Shin, Dong Hui Lim, Jisang Han, Do-Hyun Nam, Keunchil Park, Myung-Ju Ahn, Won Ki Kang, Jeeyun Lee, Jin Seok Ahn, Se-Hoon Lee, Jong-Mu Sun, Hyun Ae Jung, Tae-Young Chung
BMC Ophthalmology. 2020; 20(1)
[Pubmed]  [Google Scholar] [DOI]

 

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer | Privacy Notice
Online since 20th July '04
Published by Wolters Kluwer - Medknow